A 23-year-old female asked:
Disclaimer

Hey doc. So I got a headache the moment I drank a pill of B Vitamins. It's the first pill I drank in months and I'm scared. What should I do? It's affecting my body too, I guess. My back and my stomach are hurting along with my head.

1 doctor answer
Dr. Dan Fisher
26 years experience in Internal Medicine
Vitamins: Vitamins do not cause this. Sounds like you may have something else like a viral illness.
Answered on May 3, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old female asked:
Dr. Blake Miller
12 years experience in Orthopedic Surgery
Low vitamin D: Many people have low vitamin D levels. I don't think this is contributing to the symptoms you're having. Vitamin D is involved in calcium metabolism.
2
2 thanks
A 24-year-old female asked:
Dr. Karen Dantin
36 years experience in Family Medicine
Check it out: Check it out if increasing or persistant symptoms
1
1 thank
A 39-year-old male asked:
Dr. Charles Cattano
38 years experience in Gastroenterology
You may be right...: ...but persistent and/or non-improving symptoms warrant evaluation and treatment.
1
1 thank
A 22-year-old female asked:
Dr. Marsha Davis
27 years experience in Internal Medicine
Call doc : Today. Does not sound like an emergency but you should be seen. Hope you feel better. Have you tried pepto bismol (bismuth subsalicylate) and Ibuprofe ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month